| Model Number |
EVOLUTPRO-29-US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Device Dislodged or Dislocated (2923); Activation Failure (3270)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: concomitant medical devices in use during the event include: product id: {envpro-16-us}; product serial/lot number: {(b)(6)}; product type: {0195-heart valves}; implant date: {n/a}; explant date: {n/a} select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, post-implant balloon dilatation was performed.Subsequently, the valve dislodged.A new valve was loaded into a new delivery catheter system (dcs) and successfully implanted.
Additional Manufacturer Narrative
Updated b.5, e, and h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that a pre-implant balloon dilation was performed.The post implant balloon dilation was performed for paravalvular leak (pvl) or expansion issue.
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, post-implant balloon dilatation was performed.Subsequently, the valve dislodged.A new valve was loaded into a new delivery catheter system (dcs) and successfully implanted.Additional information was received that a pre-implant balloon dilation was performed.The post implant balloon dilation was performed for paravalvular leak (pvl) or expansion issue.Additional information was received that there was an expansion issue and moderate pvl that required a post-implant balloon dilation.
Additional Manufacturer Narrative
Updated: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.